# SDR 99ZZZX4044

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120TX
- Make and model: Urocop EC120B
- Aircraft serial: 1029
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Loose
- Location: Horizontal Stab
- Part time: 40 hours
- Component: C55151101051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION REVEALED LEFT SUPPORT BUSHING WAS BROKEN AWAY FROM ITS FIXED COMPOSITE POSITION WITHIN THE HORIZONTAL STABILIZER.  NO OTHER DAMAGE WAS FOUND AT EITHER OF THE STABILIZER MOUNT BREAKERS TO THE TAILBOOM, (LT AND RT SIDES).  NEW SERVICEABLE STABILIZER INSTALLED.  FENESTRON WAS BALANCE CHECKED AT 100 PERCENT FPOG - OUT OF TOLERANCE. 7 IPS - BALANCED TO 1 IPS.
